# SDR IPXA2020110562054

- Difficulty date: October 11, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: A57960000006
- Part serial: FH1270
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CL/H INBOARD FLAP GOUGE IN PREVIOUSLY EXISTING REPAIR DOUBLER ON UPPER SKIN.  COMPLIED WITH EA A300-5750-78240-A.
